Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Biktarvy Weight Gain

Biktarvy Weight Gain

Hi guys I’m taking Biktarvy since June 2020, So far no side effect however I noticed I gained about 11 lbs only for 4 months. I’m a skinny person and putting some more weight it’s fine but I’m worried it’s too much for such a short time and mostly belly fat. My doc advised all hiv meds are causing weight gain - I’m going to gym and follow strong diet but I can’t manage this weight all the time. I’m just depressed as a person who never look fat, I’m thinking of stopping this meds. Does anyone… read more

A myHIVteam Member said:

Been there, still there. It's something you really have to manage. Before I started meds my normal weight was around 155. I got up to 189 and if I don't watch can go right back up. Right now I'm settling around 169 and slowing loosing. But I'm eating one meal a a day. I bought one of those smart scales so I can track my weight loss and gain. I felt the same way. I stayed in the house for a couple years and just wore sweat pants. But it will come off. I started intermittent fasting. So far that's the only thing that works for me.

posted 5 months ago
A myHIVteam Member said:

Same here i was 135now im 189 at 5'00 ft.even i am also on biktarvy i cant fit any of my clothes yes its depressing but im going on a strict diet.🤦

posted 5 months ago
A myHIVteam Member said:

Why would you stop your meds because some weight gain??? Do you know what happens when your body has to much hiv cells? Would you risk your health because you choose not to be proactive about your weight? You must be new first thing you should do is educate your self about your situation b4 doing things that will definitely affect your long term health. Talk to your id Dr first!

posted 5 months ago
A myHIVteam Member said:

On Biktarvy for 2 years. No change in weight. am 5'6" and still weigh 145 lbs.

posted 5 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in